# SDR UALA2011081004169

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,090 hours, 12,091 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC LIGHT COVER AT CROSS AISLE 1 IN CEILING IS CRACKED.  IT IS A RECTANGULAR LIGHT.  LENSE HAS SURFACE SCRATCH.  DOES NOT EFFECT THE INTEGRITY OF LENSE COVER WHILE AT THE GATE.
